# SDR MWEA99149

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 11320
- Condition: Detached
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD PASSENGER DOOR GIRT BAR CABLE FELL OFF.  MAINTENANCE REINSTALLED LANYARD ON GIRT BAR.
